Alert archive / South Dakota / Wind Advisories in 2021

Wind Advisory 26, NWS Rapid City, SD

November 15, 20214 counties in South Dakota

NWS Rapid City, SD issued this wind advisory at Nov 15, 2021, 8:23 PM MST for 4 counties in South Dakota. It took effect at Nov 15, 2021, 11:00 PM MST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2021, 8:23 PM MST (03:23 UTC)
In effect from
Nov 15, 2021, 11:00 PM MST
Expired
Nov 16, 2021, 2:41 PM MST
In force
16 hr
Issued by
NWS Rapid City, SD

Counties Custer County, SD, Lawrence County, SD, Meade County, SD, Pennington County, SD

The radar

The Rapid City radar (KUDX), 29 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 3.4 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2021-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2021-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2969 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

030 
WWUS73 KUNR 160323
NPWUNR

URGENT - WEATHER MESSAGE
National Weather Service Rapid City SD
823 PM MST Mon Nov 15 2021

SDZ001-002-012>014-031-073-WYZ071-161830-
/O.CON.KUNR.HW.W.0012.211116T1600Z-211118T0000Z/
Harding-Perkins-Butte-Northern Meade Co Plains-Ziebach-
Pennington Co Plains-Southern Meade Co Plains-Northeastern Crook-
Including the cities of Buffalo, Lemmon, Bison, Belle Fourche, 
Faith, Dupree, Box Elder, Caputa, Wall, Ellsworth AFB, 
Union Center, and Colony
823 PM MST Mon Nov 15 2021

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM TUESDAY TO 5 PM
MST WEDNESDAY...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 65 mph 
  expected.

* WHERE...Portions of northeast Wyoming and northwestern and 
  southwestern South Dakota. This includes the Tribal Lands of 
  the Cheyenne River Reservation.

* WHEN...From 9 AM Tuesday to 5 PM MST Wednesday.

* IMPACTS...The high winds may blow down large trees and damage 
  roofs, small outbuildings, and signs. Power outages are 
  possible. Travel could be difficult, especially for high 
  profile vehicles. Strong winds can cause blowing dust, reduced 
  visibility, and flying debris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons outdoors should watch for flying or falling objects that
may injure you. If you are driving, be prepared for sudden wind
gusts that can cause you to lose control of your vehicle,
especially on open stretches, or as you approach the crest of
hills. Also be alert for debris or dust blowing across the road.

&&

$$

SDZ025-026-072-074-161600-
/O.NEW.KUNR.WI.Y.0026.211116T0600Z-211116T1600Z/
Northern Foot Hills-Rapid City-Sturgis/Piedmont Foot Hills-
Hermosa Foot Hills-
Including the cities of Spearfish, Whitewood, Rapid City, 
Sturgis, Piedmont, Summerset, Hermosa, Buffalo Gap, and Fairburn
823 PM MST Mon Nov 15 2021

...WIND ADVISORY IN EFFECT UNTIL 9 AM MST TUESDAY...

* WHAT...West to southwest winds 20 to 30 mph with gusts up to 50
  mph expected.

* WHERE...The Northern Foot Hills, the Rapid City area, the 
  Sturgis/Piedmont Foot Hills and the Hermosa Foot Hills.

* WHEN...Until 9 AM MST Tuesday.

* IMPACTS...Sudden wind gusts can cause drivers to lose control, 
  especially in lightweight or high profile vehicles. Strong 
  winds can cause blowing dust, reduced visibility, and flying 
  debris.

* ADDITIONAL DETAILS...Downslope winds will develop late tonight
  and continue into the morning. Strongest winds and gusts are
  expected to occur over higher elevations of the foothills; 
  however, wind gusts up to 50 mph could extend into lower 
  elevations toward the I-90 and Highway 79 corridors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
562 
WWUS73 KUNR 160856
NPWUNR

URGENT - WEATHER MESSAGE
National Weather Service Rapid City SD
156 AM MST Tue Nov 16 2021

SDZ031-073-170000-
/O.NEW.KUNR.WI.Y.0027.211116T1800Z-211117T0300Z/
/O.EXT.KUNR.HW.W.0012.211117T1500Z-211118T0000Z/
Pennington Co Plains-Southern Meade Co Plains-
Including the cities of Box Elder, Caputa, Wall, Ellsworth AFB, 
and Union Center
156 AM MST Tue Nov 16 2021

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING...
...HIGH WIND WARNING NOW IN EFFECT FROM 8 AM TO 5 PM MST
WEDNESDAY...

* WHAT...For the High Wind Warning, northwest winds 30 to 40 mph
  with gusts up to 65 mph expected. For the Wind Advisory, 
  northwest winds 20 to 30 mph with gusts up to 55 mph expected.

* WHERE...The Pennington County Plains and the Southern Meade 
  County Plains.

* WHEN...For the High Wind Warning, from 8 AM to 5 PM MST 
  Wednesday. For the Wind Advisory, from 11 AM this morning to 8 
  PM MST this evening.

* IMPACTS...The high winds may damage roofs, small outbuildings, 
  and signs. Power outages are possible. Travel could be 
  difficult, especially for high profile vehicles. Strong winds 
  can cause blowing dust, reduced visibility, and flying debris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons outdoors should watch for flying or falling objects that
may injure you. If you are driving, be prepared for sudden wind
gusts that can cause you to lose control of your vehicle,
especially on open stretches, or as you approach the crest of
hills. Also be alert for debris or dust blowing across the road.

&&

$$

SDZ001-002-012>014-WYZ071-170000-
/O.CON.KUNR.HW.W.0012.211116T1600Z-211118T0000Z/
Harding-Perkins-Butte-Northern Meade Co Plains-Ziebach-
Northeastern Crook-
Including the cities of Buffalo, Lemmon, Bison, Belle Fourche, 
Faith, Dupree, and Colony
156 AM MST Tue Nov 16 2021

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
5 PM MST WEDNESDAY...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 70 mph 
  expected.

* WHERE...Portions of northeast Wyoming and northwestern South 
  Dakota. This includes the Tribal Lands of the Cheyenne River 
  Reservation.

* WHEN...From 9 AM this morning to 5 PM MST Wednesday.

* IMPACTS...The high winds may blow down large trees and damage 
  roofs, small outbuildings, and signs. Power outages are 
  possible. Travel could be difficult, especially for high 
  profile vehicles. Strong winds can cause blowing dust, reduced 
  visibility, and flying debris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons outdoors should watch for flying or falling objects that
may injure you. If you are driving, be prepared for sudden wind
gusts that can cause you to lose control of your vehicle,
especially on open stretches, or as you approach the crest of
hills. Also be alert for debris or dust blowing across the road.

&&

$$

SDZ032-170000-
/O.NEW.KUNR.WI.Y.0027.211116T1800Z-211117T0300Z/
Haakon-
Including the city of Philip
156 AM MST Tue Nov 16 2021

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Haakon County.

* WHEN...From 11 AM this morning to 8 PM MST this evening.

* IMPACTS...Sudden wind gusts can cause drivers to lose control,
  especially in lightweight or high profile vehicles. Strong winds
  can cause blowing dust, reduced visibility, and flying debris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SDZ025-026-072-170000-
/O.EXT.KUNR.WI.Y.0026.000000T0000Z-211117T0300Z/
Northern Foot Hills-Rapid City-Sturgis/Piedmont Foot Hills-
Including the cities of Spearfish, Whitewood, Rapid City, 
Sturgis, Piedmont, and Summerset
156 AM MST Tue Nov 16 2021

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph, 
  shifting to the northwest late this morning.

* WHERE...The Sturgis/Piedmont Foot Hills, the Northern Foot 
  Hills and the Rapid City area.

* WHEN...Until 8 PM MST this evening.

* IMPACTS...Sudden wind gusts can cause drivers to lose control, 
  especially in lightweight or high profile vehicles. Strong 
  winds can cause blowing dust, reduced visibility, and flying 
  debris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SDZ074-161600-
/O.CON.KUNR.WI.Y.0026.000000T0000Z-211116T1600Z/
Hermosa Foot Hills-
Including the cities of Hermosa, Buffalo Gap, and Fairburn
156 AM MST Tue Nov 16 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...The Hermosa Foot Hills.

* WHEN...Until 9 AM MST this morning.

* IMPACTS...Sudden wind gusts can cause drivers to lose control, 
  especially in lightweight or high profile vehicles. Strong 
  winds can cause blowing dust, reduced visibility, and flying 
  debris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
507 
WWUS73 KUNR 162141
NPWUNR

URGENT - WEATHER MESSAGE
National Weather Service Rapid City SD
241 PM MST Tue Nov 16 2021

SDZ025-026-072-170400-
/O.CAN.KUNR.WI.Y.0026.000000T0000Z-211117T0300Z/
/O.NEW.KUNR.WI.Y.0028.211117T1500Z-211118T0000Z/
Northern Foot Hills-Rapid City-Sturgis/Piedmont Foot Hills-
Including the cities of Spearfish, Whitewood, Rapid City, 
Sturgis, Piedmont, and Summerset
241 PM MST Tue Nov 16 2021

...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST WEDNESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts to 55 mph 
  expected.

* WHERE...The Northern Foot Hills, the Rapid City area and the 
  Sturgis/Piedmont Foot Hills.

* WHEN...From 8 AM to 5 PM MST Wednesday.

* IMPACTS...Sudden wind gusts can cause drivers to lose control, 
  especially in lightweight or high profile vehicles. Strong 
  winds can cause blowing dust, reduced visibility, and flying 
  debris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SDZ031-073-170400-
/O.CON.KUNR.HW.W.0012.211117T1500Z-211118T0000Z/
/O.CON.KUNR.WI.Y.0027.000000T0000Z-211117T0300Z/
Pennington Co Plains-Southern Meade Co Plains-
Including the cities of Box Elder, Caputa, Wall, Ellsworth AFB, 
and Union Center
241 PM MST Tue Nov 16 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM TO 5 PM MST
WEDNESDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts to 55 mph will
  continue through the evening, then decrease overnight. Northwest
  winds will increase Wednesday morning to 30 to 40 mph with gusts
  to 65 mph expected.
 
* WHERE...The Pennington County Plains and the Southern Meade 
  County Plains.

* WHEN...The Wind Advisory will continue until 8 PM MST this
  evening. The High Wind Warning is in effect from 8 AM to 5 PM
  MST Wednesday. 

* IMPACTS...The high winds may damage roofs, small outbuildings, 
  and signs. Power outages are possible. Travel could be 
  difficult, especially for high profile vehicles. Strong winds 
  can cause blowing dust, reduced visibility, and flying debris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons outdoors should watch for flying or falling objects that
may injure you. If you are driving, be prepared for sudden wind
gusts that can cause you to lose control of your vehicle,
especially on open stretches, or as you approach the crest of
hills. Also be alert for debris or dust blowing across the road.

&&

$$

SDZ001-002-012>014-WYZ071-170400-
/O.CON.KUNR.HW.W.0012.000000T0000Z-211118T0000Z/
Harding-Perkins-Butte-Northern Meade Co Plains-Ziebach-
Northeastern Crook-
Including the cities of Buffalo, Lemmon, Bison, Belle Fourche, 
Faith, Dupree, and Colony
241 PM MST Tue Nov 16 2021

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY...

* WHAT...Northwest winds 30 to 40 mph with gusts to 70 mph 
  expected.

* WHERE...Northwestern South Dakota and extreme northeastern
  Wyoming. This includes the Tribal Lands of the Cheyenne River 
  Reservation.

* WHEN...Until 5 PM MST Wednesday.

* IMPACTS...The high winds may blow down large trees and damage 
  roofs, small outbuildings, and signs. Power outages are 
  possible. Travel could be difficult, especially for high 
  profile vehicles. Strong winds can cause blowing dust, reduced 
  visibility, and flying debris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons outdoors should watch for flying or falling objects that
may injure you. If you are driving, be prepared for sudden wind
gusts that can cause you to lose control of your vehicle,
especially on open stretches, or as you approach the crest of
hills. Also be alert for debris or dust blowing across the road.

&&

$$

SDZ032-170400-
/O.NEW.KUNR.WI.Y.0028.211117T1500Z-211118T0000Z/
/O.CON.KUNR.WI.Y.0027.000000T0000Z-211117T0300Z/
Haakon-
Including the city of Philip
241 PM MST Tue Nov 16 2021

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST WEDNESDAY...

* WHAT...Northwest winds 30 to 35 mph with gusts to 50 mph will
  continue through the evening, then decrease overnight. Northwest
  winds will increase Wednesday morning to 25 to 35 mph with gusts
  to 55 mph.

* WHERE...Haakon County.

* WHEN...The first Wind Advisory will continue until 8 PM MST this
  evening. The second Wind Advisory is in effect from 8 AM to 5 
  PM MST Wednesday.

* IMPACTS...Sudden wind gusts can cause drivers to lose control, 
  especially in lightweight or high profile vehicles. Strong 
  winds can cause blowing dust, reduced visibility, and flying 
  debris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SDZ043-170400-
/O.NEW.KUNR.WI.Y.0028.211117T1500Z-211118T0000Z/
Jackson-
Including the city of Kadoka
241 PM MST Tue Nov 16 2021

...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST WEDNESDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts to 55 mph 
  expected.

* WHERE...Jackson County. This includes the Tribal Lands of the 
  Pine Ridge Reservation.

* WHEN...From 8 AM to 5 PM MST Wednesday.

* IMPACTS...Sudden wind gusts can cause drivers to lose control, 
  especially in lightweight or high profile vehicles. Strong 
  winds can cause blowing dust, reduced visibility, and flying 
  debris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this wind advisory went out at Nov 15, 4:26 PM MST, 3 hours 57 minutes earlier.

Area forecast discussion, Nov 15, 4:26 PM MST, 3 hours 57 minutes before
Area Forecast Discussion For Western SD and Northeastern WY
National Weather Service Rapid City SD
426 PM MST Mon Nov 15 2021

.DISCUSSION...(This Evening Through Monday)
Issued at 240 PM MST Mon Nov 15 2021

Broad upper ridge over the northern Rockies. Warm front extends
from low in southwestern Canada across eastern MT and almost to
the Missouri River with temperatures in the 60s over the forecast
area. Thick cirrus ahead of the upper ridge axis is crossing the
forecast area, along with lee side convergence winds on the east
side of the Black Hills, have kept temperatures a few degrees
cooler than anticipated.

Cold front will begin to move through the area Tuesday morning,
with very strong northwest winds behind it. The strongest winds
will be over northwestern South Dakota, with gusts over 60 mph
expected. Upgraded the watch to a high wind warning and expanded
it to the southern Meade and Pennington County plains as airmass
will be well mixed and forecast soundings show 40 to 50 kt
momentum transer for the surface. Winds will increase again
Wednesday as upper low tracks across southern Canada, so have the
warning extend to late Wednesday afternoon. Ridge rebounds after
trof moves eastward, then flattens toward the end of the
week.Temperatures will remain mild Tuesday, then drop on Wednesday
before returning to seasonal normals.

&&

.AVIATION...(For the 00Z TAFS Through 00Z Tuesday Evening)
Issued At 426 PM MST Mon Nov 15 2021

VFR conditions should continue thru the TAF period. Low-level
winds of 35 to 50 kt will develop tonight in the 1.5-3 kft above
ground layer, contributing to the development of low-level wind
shear over much of western SD and strong west-to-southwest winds
at the surface over portions of northeastern WY, the Black Hills,
and foothills. Winds will shift to the northwest behind a front
after 12z Tuesday, with gusts expected to exceed 50 kt at times
late tomorrow morning thru the afternoon over northwestern and
west central SD.

&&

.FIRE WEATHER...
Issued at 240 PM MST Mon Nov 15 2021

Northwest winds will increase over the South Dakota plains to 40
to 50 mph and over 60 mph over northwestern South Dakota. Very dry
air behind the front will result in relative humidities from 15 to
25 mph.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...Red Flag Warning from 11 AM MST /noon CST/ to 5 PM MST /6 PM
     CST/ Tuesday for SDZ322>334.

     High Wind Warning from 9 AM Tuesday to 5 PM MST Wednesday for
     SDZ001-002-012>014-031-073.

WY...High Wind Warning from 9 AM Tuesday to 5 PM MST Wednesday for
     WYZ071.

&&

DISCUSSION...55
AVIATION...Sherburn
FIRE WEATHER...55
Hazardous weather outlook, Nov 15, 11:02 AM MST, 9 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Rapid City SD
1102 AM MST Mon Nov 15 2021

SDZ024-028-029-WYZ054>058-161400-
Northern Black Hills-Central Black Hills-Southern Black Hills-
Northern Campbell-Southern Campbell-Western Crook-
Wyoming Black Hills-Weston-
1102 AM MST Mon Nov 15 2021

This Hazardous Weather Outlook is for portions of the Black Hills
of South Dakota...northeast Wyoming...and the Black Hills of
Wyoming.

.DAY ONE...This Afternoon and Tonight

Gusty southwesterly winds to 40 mph are likely to develop over
portions of northeast Wyoming this afternoon, spreading into the
Black Hills tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Another strong cold front will cross the region on Tuesday,
bringing very gusty northwesterly winds to the area. Gusts of 40
to 50 mph are likely over much of the area late Tuesday morning
and afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

&&

Stay tuned to NOAA weather radio for further updates...or check
our web site at weather.gov/rapidcity

SDZ001-002-012>014-WYZ071-161400-
Harding-Perkins-Butte-Northern Meade Co Plains-Ziebach-
Northeastern Crook-
1102 AM MST Mon Nov 15 2021

This Hazardous Weather Outlook is for portions of northwestern
South Dakota...and northeast Wyoming.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Another strong cold front will cross the region on Tuesday,
bringing strong northwesterly winds to the area. Gusts to over 60
mph are possible at times over northwest South Dakota from late
Tuesday morning to late Wednesday afternoon. The strong winds and
low humidity Tuesday afternoon could produce critical or near
critical fire weather conditions. The grassland fire danger is
expected to be extreme Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

&&

Stay tuned to NOAA weather radio for further updates...or check
our web site at weather.gov/rapidcity

SDZ025>027-030>032-041>044-046-047-049-072>074-161400-
Northern Foot Hills-Rapid City-Southern Foot Hills-
Custer Co Plains-Pennington Co Plains-Haakon-Fall River-
Oglala Lakota-Jackson-Bennett-Mellette-Todd-Tripp-
Sturgis/Piedmont Foot Hills-Southern Meade Co Plains-
Hermosa Foot Hills-
1102 AM MST Mon Nov 15 2021 /1202 PM CST Mon Nov 15 2021/

This Hazardous Weather Outlook is for portions of western South
Dakota.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Another strong cold front will cross the region on Tuesday,
bringing very gusty northwesterly winds to the area. Gusts of 40
to over 50 mph are possible at times over much of the area from
late Tuesday morning into Wednesday. The gusty winds and low
humidity Tuesday afternoon could produce critical or near
critical fire weather conditions in many areas. The grassland fire
danger is expected to be very high to extreme Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

&&

Stay tuned to NOAA weather radio for further updates...or check
our web site at weather.gov/rapidcity

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 1:56 AM MSTWind AdvisoryUNRHaakon, Meade, Pennington17 hr
Nov 16, 2:41 PM MSTWind AdvisoryUNRBennett, Haakon, Jackson, Lawrence, Meade, Mellette and 3 more26 hr

Nearby

Wind Advisories in South Dakota, 2021Every wind advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.